Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sanderella24

Veteran Member
  • Posts

    1468
  • Joined

  • Last visited

Everything posted by Sanderella24

  1. Hello everyone, so I've been getting spots here and there for about two months, specifically before my period. Anyways, I think I'm going to go back to the derm and ask to finish my course for another 3-4 months (if they let me, we shall see). The spots have been getting bigger and I would rather do it now and get it over with then have to deal again in the future. Hope everyone is well.
  2. Hello everyone. I was very bored last night so I took a few pictures of myself. I have never taken full face photos until now. I am (I believe) 6 to 7 months post accutane. I was on 40 mg every day and then 20 every other day. I did not do a full 6 months course, it was more like four. Go to my gallery, I will try to upload the pictures there. Here is my updated regimen: Morning: I do NOT wash my face. I apply ACV as a toner. I wet the cotton ball and dap it in the acv for a few
  3. Hey there rising. How would you rate your acne? If it is not severe I would suggest lowering your dosage though, I'm no doctor or derm. I suffered with extremely dry skin and very dry eyes. That was about it. It was dry on even 20 mg though and I noticed the effects immediately. At first the accutane purged my skin of all the oil for a week and then I just started drying out and clearing up. I didn't have an initial break out. After four months with out having a single pimple I just decided to c
  4. hmmm I don't even know where to begin... I was taking 40 mg every day for two months and then got it lowered down to 20 mg for another two months. My face started clearing up from day 1. At month four my face, eyes, other parts of my body which shall remain nameless became insanely dry.... I decided to stop mid course and guess what? Not a single large pimple. Sure I get maybe one tiny i mean tiny zit every month but it's nothing compared to what it was. I haven't even thought about my skin unti
  5. So the weirdest thing happened. I went to my derm apt everything is fine and I'm getting my dosage lowered to 20 mg a day, so my course will need to be extended and that's fine with me... but she called me and said that I don't need to answer the Ipledge questions? Has anyone else not had to answer them.
  6. Back on the accutane train, I didn't take my pills I think for a week in half because I could not get rid of that stupid cold that I had. I have four more 40 mg pills to finish, and then a derm apt on monday. I'm gonna ask to be put on 20 mg a day. I hadn't got a pimple while I was off the pills I was starting to get tiny little blackheads though ;-( so that's my only concern is relapsing.
  7. So I haven't taken my pills in 5 days since I had an event to go yesterday I didn't want dry flakey skin during the day.... is it weird that my skin within that time calms down and its not as dry? I haven't broken out. I def. need my dose lowered to 20 mg a day. I'm gonna make an apt for monday. I'm on day 55 with my pills. I still have a long way to go... but I can't wait to be off this drug its a miracle for sure.... and I'm so thankful but it is a drag.
  8. Most definitely I saw a change in the color of my skin with in two days... it completely took away all the inflammation in my face....good luck dude
  9. Month 2 Day 52 Whatever I had last week has returned and it really blows, I hate being sick. I really need to lower my dose. The only thing that really bothers me is just dry eyes, when I stopped the meds when I was sick it went away so I know its the accutane. I have another stye on my left eye. I have one active by my eye but everything else is healing nicely. When I stopped taking the meds my skin looked awesome for those five days.... it was dry or plastic looking. Argh this is a hard
  10. I have this problem right now. I think I've had about 5 or 6 styes already. They're such a pain in the butt. The only side effect that I'm experiencing now is just dry eyes and it sucks! I think I have to lower it to 20 mg every day.
  11. Month 2 Day 51 I feel like this is taking forever. Argh. Skin is really good I had a blackhead that I tried to take care of and now the surrounding area is red which sucks because my entire face is basically clear and then theres huge red mark by my nose. Whatever, it will go away. ;-) I have dry eyes when I wake up which sucks and today I have a dry throat but that could just be allergies.
  12. Thanks Jamie! I'm trying! Being off tane for those 5 days did me some good, the side effects went away and the dryness is unnoticeable... i hope it stays this way ;-)
  13. Thanks Ali Sorry I haven't written in a while for those of you who are following I got insanely sick for 4 days. I have never ever experianced anything like that in my entire life....I have never withdrawaled from drugs before but this felt like what I've read. I had a fever of 103 for a few days, shakes, I could not get warm for the life of me, severe sore throat and the worst part insanely horrible muscle aches. My mom had it a week before I did but I don't know if it has to do with the accuta
  14. Day 49 This is taking forever for me, I hate taking 40 mg every other day I just want to stick to 20 every day. I'm sick with some kind of awful cold/flu/fever thing so I haven't taken my 50th pill yet. My eyes are incredibly dry and that's really the only side effect thats bothersome. My skin is fantastic, I haven't had a zit in I don't know how long. I moisturize and moisturize and moisturize, I think this is what's going to have to happen. The first month I was on 40 mg every day, th
  15. Wow! Anybody else think this new layout is kinda awesome!!?!?!
  16. You're so sweet guttflower I wish I could take away all the acne in the world, I don't think others who don't suffer seriously understand the psychological damage it can cause. Even after I'm clear I know I will still be self conscious and very careful (I guess it's a blessing in disguise, hopefully I will have beautiful old lady skin) ;-) By the way I'm hoping to be able to start taking 40 mg every day in month 3 and 4 and then 60 on 5 and 6. We shall see what the derm says. I have noticed i
  17. I used that and it hurt my skin soo badly ;-(
  18. Watch that video, I think it has to be the most amazing results I've ever seen.
  19. And here's just a recap to compare that this drug is seriously amazing. I've only been on it for 2 months (taking it every other day) The dryness sucks and I worry about premature aging but hey.... nobody is perfect http://www.acne.org/messageboard/post-a37032-.html This was prior to accutane by a few weeks this was the worst breakout I've had in awhile and it lasted FOREVER, I'm still suffering from red marks http://www.flickr.com/photos/[email protected]/...tream/lightbox/ This was a few day
  20. Month 2 Day 17 & 18 (47 & 48) No new actives. Just red marks that are left from months and months prior to tane. I'm having some bad back pain but that could also be cause I've been sleeping a lot and I'm getting my period. I'm so over the facial skin dryness, I hate it. I'm wondering how long of a course I'll have to be on? 6 months just seems like such a long freaking time. The overall tone of my skin is healing every day its less red and irritated but I hate this dryness. I'm moistu
  21. Month 2 Week 6 Day 16 (Actually day 46) I really hope dryness is normal. I have no flaking or peeling. I have one spot on my right side near my jawline so it must be hormonal I could be semi pmsing. I usually start to feel usual about a week in half prior to my period ;-) Everything is good I guess, sometimes I still get down about my skin but then I get myself out of the hole and just tell myself anybody who really cares about me won't care about the condition of my skin. In fact If I cared
×